# SDR 20010523CW003

- Difficulty date: April 10, 2001
- Submitted: May 23, 2001
- Operation: General aviation
- Aircraft: N4035W
- Make and model: Snias AS350B2
- Aircraft serial: 2912
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Seal
- Part number: 350A23106320
- Condition: Missing
- Location: T/R Drive Shaft
- Part time: 2,671 hours
- Component: Rear Shaft
- Component part number: AS350B2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A SCHEDULED INSPECTION THE SELF ADHESIVE SEAL PN 350A-1063-20 WAS FOUND NOT TO BE INSTALLED.  THIS IS A SEAL THAT IS INSTALLED FOR DISSIMILAR METAL CORROSION ON THE TAIL ROTOR DRIVE SHAFT HANGAR SUPPORT AND THE HANGAR BEARINGS.
